# SDR AALA202202243030

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737*
- Aircraft serial: 31265
- Aircraft time: 13,281 hours, 5,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR LOOSE AT 1R DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
